# SDR ASAA11510378

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 18,834 hours, 5,717 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG DELTA P EXTENDED.  PERFORMED FIM 24 11 00 810 803.  CHANGED OIL.  REPLACED CHARGE AND SCAVENGE FILTERS.  OPS & LEAK CHECK GOOD NO DEFECTS NOTED.
